Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.

Itching/Rash after stopping Citalopram

(2 Posts)
Winona3 Sun 26-Feb-17 21:58:38

So, I did a couple of months on Citalopram last Feb-April. Started itching like an idiot with an intermittent, weird red rash (parallel lines) so doc took me off them, even though he reckoned I shouldn't itch on them.
I took cetirizine hydrochloride to combat the itching, which it did, but I still got the red patches. Nearly 12 months later, it's still happening. Tried to go cold turkey off the antihistamines today and by tonight I was clawing at my skin.
I know there can be a long withdrawl, but does the itching combined with the rashes sound like Citalopram, or should I be changing my washing powder to rule that out?
No one else in the house is like this. I keep saying to the OH, that I'll go back to the doc, but he had a read up, and reckons I could be scratching for a couple of years yet.
I can live with antihistamines, but the rashes are a bit random. What's everyone think?

Itisnoteasybeingdifferent Sun 26-Feb-17 22:59:02

I don't remember any iching. Start with the easy things... like washing powder and shower gell..

Manufacturers sometimes change the recipee so just because you have never had a reaction, doesn't mean you won't get one.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now